dc.contributor.authorChua, Chek Beng.
dc.date.accessioned2009-08-03T08:37:43Z
dc.date.available2009-08-03T08:37:43Z
dc.date.copyright2009en_US
dc.date.issued2009
dc.identifier.citationChua, C. B., (2009). A T-algebraic approach to primal-dual interior-point algorithms. SIAM Journal on Optimization, 20(1), 503-523.en_US
dc.identifier.issn1095-7189
dc.identifier.urihttp://hdl.handle.net/10220/6019
dc.description.abstractThree primal-dual interior-point algorithms for homogeneous cone programming are presented. They are a short-step algorithm, a large-update algorithm, and a predictor-corrector algorithm. These algorithms are described and analyzed based on a characterization of homogeneous cones via T-algebras. The analysis shows that the algorithms have polynomial iteration complexityen_US
dc.format.extent21 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesSIAM Journal on Optimization.en_US
dc.rightsSIAM Journal on Optimization @ copyright 2009 Society for Industrial and Applied Mathematics.The journal's website is located at http://www.siam.org/journals/siopt.php.en_US
dc.subjectDRNTU::Science::Mathematics
dc.titleA T-algebraic approach to primal-dual interior-point algorithmsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1137/060677343
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record